A relation between Laplace and Stieltjes transforms of two variables
Annales Polonici Mathematici, Tome 22 (1969) no. 3, pp. 313-315
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_22_3_313_315,
author = {N. C. Jain},
title = {A relation between {Laplace} and {Stieltjes} transforms of two variables},
journal = {Annales Polonici Mathematici},
pages = {313--315},
year = {1969},
volume = {22},
number = {3},
doi = {10.4064/ap-22-3-313-315},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-22-3-313-315/}
}
TY - JOUR AU - N. C. Jain TI - A relation between Laplace and Stieltjes transforms of two variables JO - Annales Polonici Mathematici PY - 1969 SP - 313 EP - 315 VL - 22 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-22-3-313-315/ DO - 10.4064/ap-22-3-313-315 LA - en ID - 10_4064_ap_22_3_313_315 ER -
N. C. Jain. A relation between Laplace and Stieltjes transforms of two variables. Annales Polonici Mathematici, Tome 22 (1969) no. 3, pp. 313-315. doi: 10.4064/ap-22-3-313-315
Cité par Sources :